... think or take care of myself. Anyone else experience these symptoms? I have stenosis and spondylosis... Also, I still have the pain
14 May 2010
I have used those meds before for chronic pain issues. I also was out of it and couldn't function at all, the Fentynal is probably the one doing for you. It may be to high of a dose because it sends out medicine 24 hours a day. The Lyrica made me have suicidal thoughts so I had to drop that fast. It doesn't do it to everyone but it is a side effect from it so please be careful with that one. Are you on any other meds with these two? Something may interact with the Fentynal Patch. Fentynal is pretty strong so you may need the lowest dose by the sounds of it. I would advise talking to the doctor to lower your dose so you can function as well as get pain relief. Hope this helps answer your question. marjorie zych
17 May 2010
I cant say that ive ever been prescribed either of those drugs, but i can say (and not say it proudly) that i have used both of these drugs for recreational use in the past. The fentanyl is what would be my first guess as to whats causing you trouble, and you should think about lowering the dose. However, a lot of people dont know that lyrica can be dosed (in VERY high doses) to obtain an almost debilitatingly intense high. Before i tried lyrica for the first time i did a lot of research on it and found that it had tons of negative effects on people that were taking it as prescribed, including blurry vision, 'feeling disconnected' and 'like a zombie'. So i would also say that you should talk to your doctor about the lyrica as well. I know that its kind of a poor reason for knowing about the subject, but i hope it helps you at least. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... failed back surgery
1 answer • 1 Apr 2010
... does'nt help much so far. and i have neuropathy 24/7. i can't sleep because of the pain and constant burning. is there something at ...
1 answer • 2 May 2010
PTs and exersices are only adjuncts with meds.
4 answers • 13 May 2011
I have serious painful peripheral neuropathy for 6 years now. It's been getting worse. Non-diabetic but alcohol was to blame. I take ...
4 answers • 19 Jul 2012